'TWO-FISTED TALES' - DONNER,R, HOLLAND,T, ZEMECKIS,R

被引:0
|
作者
CAUSO, M
机构
来源
CINEFORUM | 1995年 / 35卷 / 05期
关键词
D O I
暂无
中图分类号
J9 [电影、电视艺术]; I235 [电影、电视、广播剧];
学科分类号
摘要
引用
收藏
页码:92 / 93
页数:2
相关论文
共 50 条
  • [1] HOLLAND,R.T. - PROGRESSIVE POTTER AND BRAVE AIRMAN - OBITUARY
    WALTON, D
    [J]. BRITISH CERAMIC TRANSACTIONS AND JOURNAL, 1992, 91 (01): : R4 - R4
  • [2] Pasqua Northern Lights (T Williams, D Holland, R Charles, Dylan)
    Morrison, Allen
    [J]. DOWN BEAT, 2018, 85 (05): : 54 - 54
  • [3] Two Classes of (r;t)-Locally Repairable Codes
    Wang, Anyu
    Zhang, Zhifang
    Lin, Dongdai
    [J]. 2016 IEEE INTERNATIONAL SYMPOSIUM ON INFORMATION THEORY, 2016, : 445 - 449
  • [4] Rāṭhauṛī Mīrā: Two Neglected Rāṭhauṛ Connections of Mīrā—Jaimal Meṛtīyo and Nāgrīdās
    Heidi R. M. Pauwels
    [J]. International Journal of Hindu Studies, 2010, 14 : 177 - 200
  • [5] Two case reports of intoxication with T61 (R)
    Lelievre, Benedicte
    Benatre, Harmony
    Boels, David
    Bretaudeau, Marie
    Abbara, Chadi
    Gegu, Clement
    Bruneau, Chloe
    Turcant, Alain
    Diquet, Bertrand
    [J]. TOXICOLOGIE ANALYTIQUE ET CLINIQUE, 2015, 27 (03) : 203 - 210
  • [6] Two classes of optimal LRCs with information (r, t)-locality
    Pan Tan
    Zhengchun Zhou
    Vladimir Sidorenko
    Udaya Parampalli
    [J]. Designs, Codes and Cryptography, 2020, 88 : 1741 - 1757
  • [7] Two classes of optimal LRCs with information (r, t)-locality
    Tan, Pan
    Zhou, Zhengchun
    Sidorenko, Vladimir
    Parampalli, Udaya
    [J]. DESIGNS CODES AND CRYPTOGRAPHY, 2020, 88 (09) : 1741 - 1757
  • [8] TWO MOORISH ROMANCES TRANSLATED BY R. T. GONORSKY
    Polilova, Vera Sergeevna
    [J]. RUSSKAIA LITERATURA, 2020, (01): : 75 - +
  • [9] Two fluid cosmological models in f(R,T) theory of gravity
    Solanke, Y. S.
    Mhaske, Sandhya
    Pawar, D. D.
    Dagwal, V. J.
    [J]. MODERN PHYSICS LETTERS A, 2023, 38 (18N19)
  • [10] The maximal Riesz operator of two-dimensional Fourier transforms and Fourier series on Hp(R x R) and Hp(T x T)
    Weisz, F
    [J]. JOURNAL OF APPROXIMATION THEORY, 2000, 102 (01) : 21 - 45